ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Rational Approximation and Universality for a Quasilinear Parabolic Equation

Gauthier, P. M. and Tarkhanov, N. (2008) Rational Approximation and Universality for a Quasilinear Parabolic Equation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (6). pp. 55-72. ISSN 00002-3043

[img]
Preview
PDF
Download (459Kb) | Preview

    Abstract

    Approximation theorems, analogous to results known for linear elliptic equations, are obtained for solutions of the heat equation. Via the Cole- Hopf transformation, this gives rise to approximation theorems for one of the simplest examples of a nonlinear partial differential equation, Burgers' equation

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Aug 2012 13:52
    Last Modified: 29 Aug 2012 13:52
    URI: http://mathematics.asj-oa.am/id/eprint/175

    Actions (login required)

    View Item